Eine neue Theorie der algebraischen Zahlen

K. Hensel

Mathematische Zeitschrift (1918)

  • Volume: 2, page 433-452
  • ISSN: 0025-5874; 1432-1823

How to cite


Hensel, K.. "Eine neue Theorie der algebraischen Zahlen." Mathematische Zeitschrift 2 (1918): 433-452. <http://eudml.org/doc/167494>.

author = {Hensel, K.},
journal = {Mathematische Zeitschrift},
pages = {433-452},
title = {Eine neue Theorie der algebraischen Zahlen},
url = {http://eudml.org/doc/167494},
volume = {2},
year = {1918},

AU - Hensel, K.
TI - Eine neue Theorie der algebraischen Zahlen
JO - Mathematische Zeitschrift
PY - 1918
VL - 2
SP - 433
EP - 452
UR - http://eudml.org/doc/167494
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.